Show simple item record

dc.contributor.authorAhmed, T.
dc.contributor.authorKhan, A.
dc.contributor.authorSee, V.Y.
dc.contributor.authorRobinson, S.
dc.date.accessioned2020-04-01T20:14:36Z
dc.date.available2020-04-01T20:14:36Z
dc.date.issued2020
dc.identifier.urihttps://www.scopus.com/inward/record.uri?eid=2-s2.0-85081962793&doi=10.1016%2fj.hrcr.2020.02.002&partnerID=40&md5=133d63cf4a46c7c108997e73fcbcdede
dc.identifier.urihttp://hdl.handle.net/10713/12468
dc.description.abstracten_US
dc.description.urihttps://doi.org/10.1016/j.hrcr.2020.02.002en_US
dc.language.isoen_USen_US
dc.publisherElsevier Incen_US
dc.relation.ispartofHeartRhythm Case Reports
dc.subjectCardiac arresten_US
dc.subjectImplantable cardioverter-defibrillatoren_US
dc.subjectK2en_US
dc.subjectSpiceen_US
dc.subjectSudden cardiac arresten_US
dc.subjectSudden cardiac deathen_US
dc.subjectSynthetic cannabinoidsen_US
dc.subjectTorsades de pointesen_US
dc.titleCardiac arrest associated with synthetic cannabinoid use and acquired prolonged QTc interval: A case report and review of literatureen_US
dc.typeArticleen_US
dc.identifier.doi10.1016/j.hrcr.2020.02.002


Files in this item

Thumbnail
Name:
Publisher version

This item appears in the following Collection(s)

Show simple item record